# SDR A6WA201644060

- Difficulty date: July 1, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501153
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPENING FLOOR SUPPORT IS CRACKED BETWEEN RIVET AND INNER EDGE AT BS 589.    REPAIRED FLOOR SUPPORT IAW REO 601R-53-61-433.
